# SDR P5CA030078

- Difficulty date: April 3, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 5,674 hours, 986 cycles
- Engine time: 3,780 hours, 716 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Damaged
- Location: Eng Oil Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENG OIL PRESSURE VARIED FROM 100-160 ON TAXI OUT.  OPENED NR 2 ENG, CHECKED CONNECTION AT OIL PRESSURE TRANSMITTER AND FOUND PUSHED BACK PIN.  RESEATED OPS CHECKED NORMAL ON ENG RUN.
